# SDR GLBA20090214D

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,141 hours, 32,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP A FRAME ANGLE WAS FOUND BUCKLED AT THE INTERSECTION OF FS 544.75 AND STRINGER 12R. MX INSTALLED DOUBLER APPROXIMATELY 6" X 4" MADE FROM .040" 2024 T3 AL ALCLAD AND INSTALLED USING MS20470AD RIVETS ANS SEALED WITH AC240 B 1/2. RII INSP COMPLIED IAW TASKCARD 8.2.1.
